# SDR 2008UALA03304

- Difficulty date: June 10, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 75,062 hours, 9,319 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81841
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEATS 4J, 5J SIDE WALL AND CEILING LIGHT INOP.  FOUND WIRE SHORTED BETWEEN STOW BIN AND STRUCTURE ABOUT TWO FEET AFT OF BALLAST AT SPLICE, MARKED.   RESPLICED WIRE W2885-015- 20, REPLACED BALLAST AND REPROGRAMMED OEU.  LIGHTS OPERATE NORMAL.  AC OK FOR SERVICE.
